# SDR CA110629003

- Difficulty date: June 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 206L-3
- Aircraft time: 10,670 hours
- Engine: Allsn 250C30P
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206031329101B
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LT (FUSELAGE) TAILBOOM ATTACHMENT FITTING FOUND WITH 1" VERTICAL CRACK THROUGH 1 FASTENER HOLE.  FOUND ON DAILY INSP.  PART REPLACED WITH NEW FITTING. ACFT MFG RECENTLY INCREASED THE INSP CRITERIA FOR THE ADJACENT TAILBOOM ATTACHMENT FITTING REF: ASB 206L-09-158, REV B.
